



## Schedule of Activities

**FRIDAY May 2, 2025** – Blackhawk Farms open test day. These test days are provided by BFR and not covered under event sanction. Information at <u>https://blackhawkfarms.com/track-days/pre-race-test-and-tune/</u> or call Blackhawks Farms at 815-389-2000 for additional information.

NOTE: NO pre-admittance to the facility is allowed. Admittance to the track on Friday prior to 6:00 PM is only allowed with a paid track test day registration.

## Friday, May 2, 2025

| 9:00 AM - 12:00PM | Test Groups | 5:30 PM – 8:30 PM | SCCA Registration    |
|-------------------|-------------|-------------------|----------------------|
| 12:00PM Approx.   | Lunch       | 6:00 PM – 8:30 PM | SCCA Tech Inspection |
| 1:00 PM – 4:30 PM | Test Groups |                   |                      |

**PLEASE NOTE:** Scheduled session times are approximate and are for planning purposes only. Run groups with less than 15 cars may be combined by the Race Director. Actual start times may vary based on forces of nature and on-track incidents. Stewards will NOT take action on MINOR schedule changes. Starting times may be altered with little or no notice. Please pay attention to the PA.

## Event credentials are only available during posted Registration hours and access to the track will only be available to those with the event credentials.

| Saturday, May 3, 2025                                      |                              |  |  |  |
|--|------------------------------|--|--|--|
| Combined practice group sessions are 10 minutes per group. |                              |  |  |  |
| 6:45 AM – 3:00 PM  | Registration                 |  |  |  |
| 7:20 AM  | Worker Meeting               |  |  |  |
| 7:30 AM  | Tech for late arrivals only  |  |  |  |
| 8:10 – 8:30 AM   | 20 min Practice Groups 1 & 2 |  |  |  |
| 8:40 – 9:00 AM   | 20 min Practice Groups 3 & 4 |  |  |  |
| 9:10 - 9:30 AM   | 20 min Practice Groups 5 & 6 |  |  |  |
| 9:35 AM  | 10 min Practice Group 7      |  |  |  |
| 9:55 AM  | 20 min Qualifying Group 1    |  |  |  |
| 10:20 AM   | 20 min Qualifying Group 2    |  |  |  |
| 10:50 AM   | 20 min Qualifying Group 3    |  |  |  |
| 11:15 AM   | 20 min Qualifying Group 4    |  |  |  |
| 11:45 AM   | 20 min Qualifying Group 5    |  |  |  |
| 12:05 AM (approx.)   | Lunch                        |  |  |  |
| 1:00 PM  | 20 min Qualifying Group 6    |  |  |  |
| 1:30 PM  | 20 min Qualifying Group 7    |  |  |  |
| 2:00 PM  | 20 min timed Race Group 1    |  |  |  |
| Followed By  | 20 min timed Race Group 2    |  |  |  |
| Followed By  | 20 min timed Race Group 3    |  |  |  |
| Followed By  | 20 min timed Race Group 4    |  |  |  |
| Followed By  | 20 min timed Race Group 5    |  |  |  |
| Followed By  | 20 min timed Race Group 6    |  |  |  |
| Followed By  | 20 min timed Race Group 7    |  |  |  |
| 5:35 PM +/-  | Volunteer Worker Party *     |  |  |  |

| Sunday, May 4, 2025  |                                |  |  |  |
|--|--------------------------------|--|--|--|
| Combined qualifying group sessions are 15 minutes per group. |                                |  |  |  |
| 7:00 AM – 12:30 PM   | Registration                   |  |  |  |
| 7:20 AM  | Worker Meeting                 |  |  |  |
|  | Tech by appointment only       |  |  |  |
| 8:10 – 8:40 AM   | 30 min Qualifying Group 1 & 2  |  |  |  |
| 8:50 – 9:20 AM   | 30 min Qualifying Groups 3 & 4 |  |  |  |
| 9:30 –10:00 AM   | 30 min Qualifying Groups 5 & 6 |  |  |  |
| 10:05 AM   | 15 min Qualifying Group 7      |  |  |  |
| 10:30 AM   | 24 laps or 35 min Race Group 1 |  |  |  |
| Followed By  | 24 laps or 35 min Race Group 2 |  |  |  |
| 12:10 PM (approx.)   | Lunch                          |  |  |  |
| 1:00 PM  | 24 laps or 35 min Race Group 3 |  |  |  |
| Followed By  | 24 laps or 35 min Race Group 4 |  |  |  |
| Followed By  | 24 laps or 35 min Race Group 5 |  |  |  |
| Followed By  | 24 laps or 35 min Race Group 6 |  |  |  |
| Followed By  | 24 laps or 35 min Race Group 7 |  |  |  |

\* The Saturday night party will be limited to volunteers only.

## Race Groupings

| Group 1                        | SM, SMX   | Group 4 | Small Bore Open Wheel: FV, FF, F6*                    |  |
|--------------------------------|---|---------|---|--|
| Group 2                        | SRF3  | Group 5 | Small DOT Closed Wheel: T2, T3, T4, STU, STL          |  |
| Group 3                        | Big Bore Open Wheel: FC, FE2, FX*, FA,<br>P, P2 | Group 6 | Small Bore Slicks Closed Wheel: EP, FP,<br>HP, B-Spec |  |
| *Not a Runoffs eligible class. |   | Group 7 | Big Bore Closed Wheel: AS, T1, GT1, GT2, GT3U, GTX*   |  |





